Effective relief from pain and inflammation
Suitable for children 14+, adults and the elderly
50g and 100g gel

Essential Information:

Care Ibuprofen 5% w/w Gel. Topical analgesic and anti-inflammatory for backache, rheumatic and muscular pain, sprains and sports injuries. Contains Ibuprofen. Always read the label.

Effective relief of pain and fever
Suitable for 6 months - 12 years
100ml liquid

Essential Information:

Care Ibuprofen for Children Oral Suspension. For reduction of fever (including post immunisation fever) and relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms, minor aches and sprains. Contains Ibuprofen. Always read the label.

Temporary relief of toothache
Suitable for Children over 2 years old, Adults and the Elderly
10ml liquid

Essential Information:

Care Clove Oil. For the temporary relief of toothache. Contains Clove Oil. Always read the label.

Effective relief of pain and fever
Suitable for 12+
Available in 24 and 48 Tablets

Essential Information:

Care Ibuprofen 400mg Coated Tablets. Contains ibuprofen. For headaches, rheumatic and muscular pain, backache, feverishness, migraine, period pain, dental pain and neuralgia, even cold and flu symptoms. Always read the label.

 

Ibuprofen 200mg
Suitable for 12+
Available in 24 and 48 Tablets

Essential Information:

Care Ibuprofen 200mg Coated Tablets. Contains ibuprofen. For headaches, rheumatic and muscular pain, backache, feverishness, migraine, period pain, dental pain and neuralgia, even cold and flu symptoms. Always read the label.